Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jun 10, 2015, 11:39 PM EDT for Monroe County, Michigan. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2015, 11:39 PM EDT (03:39 UTC)
- Expired
- Jun 11, 2015, 12:16 AM EDT
- In force
- 37 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Monroe County, MI
The radar
The Detroit radar (KDTX), 87 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2216 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:17 PM EDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jun 10, 7:17 PM EDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 717 PM EDT WED JUN 10 2015 .AVIATION... SE MICHIGAN WILL EASE INTO A COOLER/LESS HUMID POST-FRONTAL ENVIRONMENT INTO EARLY TONIGHT. LINGERING LATE EVENING GUSTINESS ON NORTHWEST WIND WILL DIMINISH CONSIDERABLY AS DAYTIME HEATING CEASES. HIGH PRESSURE BUILDING ACROSS THE REGION WILL MAINTAIN A CLEAR SKY BELOW 10K FT AND LIGHT WIND FIELD THROUGH THE FIRST HALF OF THURSDAY. FOR DTW...FRONT WILL TRACK THROUGH BY 01Z WITH AN ASSOCIATED SHIFT IN WIND TO NORTHWESTERLY. SUBSTANTIAL REDUCTION IN BOTH WIND SPEED AND GUST FREQUENCY WILL COMMENCE THROUGH THE EVENING. ANY LINGER CU HOVERING AROUND 5K FT WILL QUICKLY DISSIPATE THROUGH 02Z. //DTW THRESHOLD PROBABILITIES... * LOW CONFIDENCE IN CEILING AOB 5KFT THIS EVENING && .PREV DISCUSSION...ISSUED 406 PM EDT WED JUN 10 2015 SHORT TERM...THIS AFTERNOON AND TONIGHT MODERATELY DESTABILIZED ATMOSPHERE IN PLACE ACROSS SOUTHEAST MICHIGAN IN SPITE OF DEEP MIXING FORCING DEWPOINTS TO FALL A FEW DEGREES THIS AFTERNOON. MLCAPE OF NEARLY 2000 J/KG IS NOTED ON THE 18Z DTX SOUNDING WITH A MODEST H85-H8 CAP IN PLACE. FEATURE OF INTEREST AT PRESS TIME IS THE DEVELOPING AGITATED CU FIELD EXTENDING FROM CASS/ST JOE/BRANCH COUNTIES NORTHEASTWARD INTO OAKLAND AND NORTHERN MACOMB COUNTIES, ALIGNING WELL WITH THE UPWARD/850MB EXTENSION OF FRONTAL CONVERGENCE. MESOANALYSIS ALSO SUGGESTS THAT THIS UPWARD EXTENSION OF THE FRONT MAY BE SUFFICIENTLY DEEP TO LIFT PARCELS TO THEIR 4500 FT LFC AT SOME POINT DURING THE EVENING. FORWARD PROGRESS OF FRONT WILL ALLOW THIS CORRIDOR OF INCREASED BOUNDARY LAYER CONVERGENCE TO FOLD INTO THE I-94 CORRIDOR BY 21Z AND MONROE/LENAWEE COUNTIES 22-00Z. GUIDANCE CONTINUES TO INDICATE THAT IT WILL TAKE THE FULL EFFECT OF DIURNAL HEATING TO TRIGGER INITIATION, AND SEE NO REASON TO ARGUE THAT GIVEN THE NEAR VOID OF TCU IN THE WARM SECTOR ATTM. EFFECTIVE BULK SHEAR NOT TERRIBLY IMPRESSIVE AT 30KTS, BUT IT WILL BE SUFFICIENT IN THE PRESENCE OF MODERATE CAPE DENSITY TO GENERATE SVR HAIL. WIND THREAT WILL BE AIDED BY DEEP INVERTED-V THERMODYNAMIC STRUCTURE AND A MODEST 30KT WIND FIELD OFF THE DECK. THUS, EXPECTATION REMAINS FOR A SEVERE/HAIL WIND THREAT SOUTH OF I-96 AFTER 21Z WITH THE GREATEST THREAT NEAREST THE OHIO BORDER. CHC POPS REMAIN IN PLACE FOR THE AFOREMENTIONED AREA THROUGH 03Z. COLD FRONT WILL THEN ALIGN PARALLEL WITH DEEP LAYER MEAN FLOW FOR THE REMAINDER OF THE NIGHT NEAR OR JUST SOUTH OF THE OHIO BORDER. THERE IS A LOW PROBABILITY FOR SOME TRAINING OF CELLS THROUGH THE MIDDLE EVENING HOURS BEFORE ANY UPSTREAM CONVECTION WEAKENS BUT SUSPECT SUBTLE SHORTWAVE RIDGING WILL HELP CONFINE THE BOUNDARY SOUTH OF THE BORDER THROUGH 12Z. LIGHT NORTHERLY FLOW WILL ALLOW NORTHERN LOCATIONS TO FALL WELL INTO THE 50S WITH LOW 60S SOUTH OF M59 AND MID 60S IN THE IMMEDIATE DETROIT METRO AREA. LONG TERM... A LOW AMPLITUDE...SHORT WAVELENGTH RIDGE STRUCTURE WILL ROLL INTO THE CENTRAL GREAT LAKES REGION ON THURSDAY. FORECASTED ABSOLUTE VORTICITY PLAN VIEWS SHOW A STRONG SIGNAL IN DIFFERENTIAL ANTICYCLONIC VORTCITY ADVECTION LIFTING NORTHWARD DURING THE AFTERNOON. THE MAIN SURFACE FRONT IS FORECASTED TO REMAIN TO THE SOUTH OF LOWER MICHIGAN FOR MUCH OF THE DAY WITH EASTERLY FLOW IN PLACE. THE SIZABLE CHUNK OF THE TOMORROW SENSIBLE WEATHER FORECAST IS A QUIET ONE WITH PLEASANT TEMPERATURE CONDITIONS. HIGHS ARE EXPECTED TO RISE TO/AROUND 80 DEGREES WITH COMFORTABLE SURFACE DEWPOINTS IN THE 50S. LAKE ERIE SHADOW EFFECTS WILL CAUSE THE SURFACE WARM FRONT TO BUBBLE NORTHWARD INTO PORTIONS OF SOUTHWESTERN LOWER MICHIGAN FIRST...BEFORE LIFTING THROUGH THE HEART OF THE CWA DURING THE EVENING. COMBINATION OF DRIER LOWER TROPOSPHERIC AIR MASS WITH REMANANT SUBSIDENCE SUGGESTS IT WILL TAKE SOME TIME FOR THE AIR MASS TO DESTABILIZE. ATTM..IT APPEARS BEST SCENARIOR WILL BE A ISO-SCT DEVELOPMENT OF SHOWERS AND THUNDERSTORMS TO THE SOUTHWEST OF THE CWA...WITH THE POTENTIAL INCREASING FOR SHOWERS AND THUNDERSTORMS OVER CENTRAL LOWER MICHIGAN AND SAGINAW BAY THURSDAY EVENING/NIGHT. TAPERED POPS FROM SOUTH TO NORTH. BROUGHT A SCT/CHANCE POP IN FOR DETROIT DURING THE LATE AFTERNOON...WITH A DRY FORECAST THURSDAY NIGHT. A VERY STRONG 0-6 KM BULK SHEAR INCREASE IS FORECASTED ATTENDENT TO LEAD SHORTWAVE ENERGY LIFTING INTO THE STATE THURSDAY EVENING. VERY HIGH SHEAR VALUES NORTH OF 50 KNOTS...NECESSITATES THE COMMUNICATION OF A POTENTIAL SEVERE THUNDERSTORM RISK. LATEST SWODY2 HAS THE SOUTHERN FORECAST AREA OUTLINED IN A SLIGHT RISK FOR SEVERE WEATHER. MAIN FORWARD FLANK DEFORMATINO AXIS/ELEVATED WARM FRONT WILL LIFT INTO THE SAGINAW BAY REGION BETWEEN 6-9Z FRIDAY MORNING. IT IS AT THIS SAME TIME THAT MAIN VORTICITY CENTER/1000-500MB HEIGHT FALLS WILL APPROACH THE AREA FROM THE WEST. THE BEST PROXY FOR FORCING AND TIMING IS THE RIGHT ENTRANCE REGION DYNAMICS. AS A RESULT...MAIN SUPPORT FOR THE WAVE WILL LIFT THROUGH NORTHERN WISCONSIN/U.P./NORTHERN LOWER MICHIGAN LATE THURSDAY NIGHT AND FRIDAY MORNING. THE MAIN HEAVY RAINFALL AND POTENTIAL FLOODING RISK WILL RESIDE UNDER THIS FORCING. THERE IS UNCERTAINTY WITH REGARDS TO INTEGRITY OF SHORTWAVE STRUCTURE FOR ITS APPROACH TOWARD LOWER MICHIGAN FRIDAY. THAT SEEMS TO THE BE THE SOURCE OF SOME MINOR TIMING DIFFERENCES WITHIN THE GUIDANCE SUITE. ATTM...MODELS ARE ADVERTISING A SURFACE REFLECTION/LOW CENTER TO RIDE ALONG A WELL DEFINED THETA E GRADIENT AND LIFT TOWARD SAGINAW BAY FRIDAY AFTERNOON. DEEP LAYER SHEAR PROFILES IN ADVANCE OF THIS CIRCULATION WILL BE HIGH...THE QUESTION MARK REMAINS WHAT SORT OF ORIENTATION/POSITIONING OF THE SURFACE WARM FRONT EXISTS. ALL VALUES IN THE PARAMETER SPACE...EVEN ACCOUNTING FOR VERY MODEST LAPSE RATES SUGGESTS SEVERE WEATHER WILL BE A POSSIBILITY ACROSS ALL OF SOUTHEASTERN MICHIGAN FRIDAY AFTERNOON/EVENING BOTH IN ADVANCE OF THE LOW PRESSURE CENTER AND IN ADVANCE OF THE COLD FRONT. NEAR NORMAL TEMPERATURES RESUME ON SUNDAY WITH HIGH TEMPS IN THE UPPER 70S OVER MOST OF SOUTHEAST MI. A SOMEWHAT UNSTABLE AIRMASS WILL PREVAIL AS AMPLE MOISTURE GETS SHUTTLED NORTH BETWEEN THE ATLANTIC HIGH EAST AND A DEVELOPING SURFACE LOW OVER THE NORTHERN PLAINS. CAPE VALUES BUMP UP ENOUGH IN THE AFTERNOON SUNDAY TO TRIGGER A FEW THUNDERSTORMS. TEMPERATURES REBOUND INTO THE LOW 80S BY MONDAY AND REMAIN IN THE LOW 80S THROUGH THE REMAINDER OF THE WEEK. MOISTURE ADVECTION AND INSTABILITY CONTINUE THROUGH THE PERIOD AS WELL...KEEPING CHANCES OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. MARINE... SURFACE OBSERVATIONS THIS AFTERNOON SUPPORTS NOT AS STRONG POST FRONTAL WEST TO NORTHWEST WINDS THIS EVENING. WILL ALLOW THE SMALL CRAFT ADVISORIES TO EXPIRE WITH THIS PACKAGE. SURFACE WINDS WILL THEN BECOME VERY LIGHT LATE TONIGHT AS HIGH PRESSURE SETTLES OVER THE AREA...PERSISTING THROUGH THE DAY. A MOISTURE LADEN LOW PRESSURE SYSTEM WILL MOVE THROUGH ON FRIDAY...TRIGGERING HEAVY SHOWERS AND THUNDERSTORMS. WITH THE LOW TRACK THROUGH CENTRAL LOWER MICHIGAN...COULD SEE SOUTHWEST WINDS REACH BETWEEN 20 TO 25 KNOTS OVER LAKE ST CLAIR AND WESTERN LAKE ERIE WITHIN THE WARM SECTOR. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MICHIGAN WATERS OF LAKE ERIE...NONE. && AVIATION.....MR SHORT TERM...JVC LONG TERM....CB/DE MARINE.......CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 10, 4:05 PM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 405 PM EDT WED JUN 10 2015 MIZ047>049-053>055-060>063-068>070-112015- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- 405 PM EDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY EVENING THROUGH FRIDAY NIGHT. THERE IS A SLIGHT CHANCE THAT THESE STORMS WILL BE SEVERE. ANY STORMS THAT FORM WILL ALSO BE CAPABLE OF PRODUCING PARTICULARLY HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-112015- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 405 PM EDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING AS A COLD FRONT MOVES THROUGH THE AREA BETWEEN 4PM AND 9PM. THERE IS A SLIGHT RISK THAT THESE STORMS WILL BE SEVERE. WIND GUSTS UP TO 60 MPH AND HAIL UP TO 1 INCH IN DIAMETER WILL BE POSSIBLE...ESPECIALLY TOWARD THE OHIO BORDER. STORM MOTION WILL BE WEST TO EAST AT 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY EVENING THROUGH FRIDAY NIGHT. THERE IS A SLIGHT CHANCE THAT THESE STORMS WILL BE SEVERE. ANY STORMS THAT FORM WILL ALSO BE CAPABLE OF PRODUCING PARTICULARLY HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ075-076-082-083-112015- WASHTENAW-WAYNE-LENAWEE-MONROE- 405 PM EDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING AS A COLD FRONT MOVES THROUGH THE AREA BETWEEN 4PM AND 9PM. THERE IS A SLIGHT RISK THAT THESE STORMS WILL BE SEVERE. WIND GUSTS UP TO 60 MPH AND HAIL UP TO 1 INCH IN DIAMETER WILL BE POSSIBLE...ESPECIALLY TOWARD THE OHIO BORDER. STORM MOTION WILL BE WEST TO EAST AT 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY EVENING THROUGH FRIDAY NIGHT. THERE IS A SLIGHT CHANCE THAT THESE STORMS WILL BE SEVERE. ANY STORMS THAT FORM WILL ALSO BE CAPABLE OF PRODUCING PARTICULARLY HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). JVC
In the hours before
Special weather statement, Jun 10, 7:37 PM EDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 737 PM EDT WED JUN 10 2015 MIZ082-110030- LENAWEE MI- 737 PM EDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LENAWEE COUNTY UNTIL 830 PM EDT... AT 736 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ADDISON...OR NEAR HUDSON...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... CLAYTON AROUND 750 PM EDT. ONSTED AROUND 755 PM EDT. ADRIAN AROUND 815 PM EDT. BLISSFIELD AROUND 830 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CADMUS...MANITOU BEACH-DEVILS LAKE...RIDGEWAY...SENECA...ROLLIN...FAIRFIELD... TIPTON...PALMYRA...JASPER AND OGDEN CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4181 8436 4204 8436 4200 8383 4173 8390 TIME...MOT...LOC 2336Z 281DEG 21KT 4194 8434 MR
Special weather statement, Jun 10, 8:28 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 828 PM EDT WED JUN 10 2015 MIZ082-110100- LENAWEE MI- 828 PM EDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LENAWEE COUNTY UNTIL 900 PM EDT... AT 828 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORENCI...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN LENAWEE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...SENECA AND WESTON. LAT...LON 4184 8421 4172 8392 4171 8418 4171 8428 TIME...MOT...LOC 0028Z 296DEG 22KT 4175 8417 MR
Special weather statement, Jun 10, 11:30 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1130 PM EDT WED JUN 10 2015
MIZ083-110415-
MONROE MI-
1130 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE COUNTY UNTIL
1215 AM EDT...
AT 1130 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DEERFIELD TO NEAR
SYLVANIA...AND MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
PETERSBURG AROUND 1135 PM EDT.
LAMBERTVILLE AROUND 1145 PM EDT.
TEMPERANCE AROUND 1150 PM EDT.
IDA AROUND 1155 PM EDT.
LUNA PIER AROUND 1210 AM EDT.
MONROE AROUND 1215 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SAMARIA...ERIE AND
LA SALLE.
LAT...LON 4184 8377 4195 8377 4193 8338 4179 8344
4178 8346 4178 8345 4177 8346 4177 8345
4176 8345 4176 8348 4175 8346 4173 8347
4173 8374
TIME...MOT...LOC 0330Z 269DEG 23KT 4190 8377 4173 8373
MRThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:28 PM EDT | Special Weather Statement | DTX | Lenawee | 32 min |
| Jun 10, 11:30 PM EDT | Special Weather Statement | DTX | Monroe | 45 min |
| Jun 10, 11:42 PM EDT | Special Marine Warning | DTX | 63 min | |
| Jun 11, 3:51 PM EDT | Small Craft Advisory | DTX | 30 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.